# SDR 08FDEA04009

- Difficulty date: September 23, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MID BULKHEAD LT SIDE HAS 1 NUT PLATE WITH DOUBLE DRILLED FASTENER HOLES.  REPAIR COMPLIED WITH EA F 5452- 110907 AND MAE EA 757- 54521-16-A1802, REV, MAJOR REPAIR.
